Golomb's conjecture on prime gaps

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)365-368
JournalThe American mathematical monthly
Volume124
Issue number4
DOIs
Publication statusPublished - 2017

Keywords

    Fields of Expertise

    • Information, Communication & Computing

    Treatment code (Nähere Zuordnung)

    • Basic - Fundamental (Grundlagenforschung)

    Cite this

    Golomb's conjecture on prime gaps. / Elsholtz, Christian.

    In: The American mathematical monthly, Vol. 124, No. 4, 2017, p. 365-368.

    Research output: Contribution to journalArticleResearchpeer-review

    @article{6cff6eb383624284bea19f9a1e242470,
    title = "Golomb's conjecture on prime gaps",
    keywords = "prime numbers",
    author = "Christian Elsholtz",
    year = "2017",
    doi = "10.4169/amer.math.monthly.124.4.365",
    language = "English",
    volume = "124",
    pages = "365--368",
    journal = "The American mathematical monthly",
    issn = "0002-9890",
    publisher = "Mathematical Association of America",
    number = "4",

    }

    TY - JOUR

    T1 - Golomb's conjecture on prime gaps

    AU - Elsholtz, Christian

    PY - 2017

    Y1 - 2017

    KW - prime numbers

    U2 - 10.4169/amer.math.monthly.124.4.365

    DO - 10.4169/amer.math.monthly.124.4.365

    M3 - Article

    VL - 124

    SP - 365

    EP - 368

    JO - The American mathematical monthly

    JF - The American mathematical monthly

    SN - 0002-9890

    IS - 4

    ER -